# SDR SWAA2022022401256

- Difficulty date: December 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 48,825 hours, 28,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP IS DELAM ON TRAILING EDGE I/B CORNER / REPAIRED L/H WING O/B AFT FLAP I/B CORNER IAW SRM 51-70-10-2R-0 REV 66 PER SRM 57-53-01-2R-4 PAR B REV 66
